Jump to content
Sign in to follow this  
scooterboy

From 20mg To 30mg

Recommended Posts

My Dr just upped my usual dosage of 20mg to 30mg of Prozac each morning. Benn on 20mg for 7 months now but anxiety started creeping back in. Since then, mind you it's only been 4 days, I've had insomnia. I see him again in a week from now to check the progress.

Is insomnia and slightly increased anxiety normal when the dosage is increased?

Share this post


Link to post
Share on other sites
Guest iowa

Hi scooterboy, Yes, insomnia and an increase of anxiety are both very common side effects when starting or increasing Prozac. Because for you, it is an increase in the medication, it probably won't take too long for your body to adjust to the increase and the side effects will decrease.

Your doctor may have some suggestions for helping you with these side effects in the meantime.

iowa

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...